ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Invariant algebras of operator fields on compact abelian groups

Arzumanian, V. and Grigorian, S. (1990) Invariant algebras of operator fields on compact abelian groups. ՀԽՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 25 (4). pp. 333-343. ISSN 00002-3043

[img]
Preview
PDF
Download (1811Kb) | Preview
    Item Type: Article
    Additional Information: Օպերատորային դաշտերի ինվարիանտ հանրահաշիվներ կոմպակտ աբելյան խմբերի վրա։ Инвариантные алгебры операторных полей на компактных абелевых группах.
    Uncontrolled Keywords: Արզումանյան Վ. Ա., Գրիգորյան Ս. Ա., Арзуманян В. А., Григорян С. А.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 23 Nov 2012 17:15
    Last Modified: 01 Feb 2013 12:06
    URI: http://mathematics.asj-oa.am/id/eprint/1135

    Actions (login required)

    View Item